Solving Some Fractional Partial Differential Equations by Invariant Subspace and Double Sumudu Transform Methods

Main Article Content

Hasan Shather Kadhem
Sameer Qasim Hasan

Abstract

      In this paper, several types of space-time fractional partial differential equations has been solved by using most of special double linear integral transform â€double  Sumudu â€. Also, we are going to argue the truth of these solutions by another analytically method “invariant subspace methodâ€. All results are illustrative numerically and graphically.

Article Details

How to Cite
Kadhem, H. S., & Hasan, S. Q. (2020). Solving Some Fractional Partial Differential Equations by Invariant Subspace and Double Sumudu Transform Methods. Ibn AL- Haitham Journal For Pure and Applied Sciences, 33(3), 127–139. https://doi.org/10.30526/33.3.2485
Section
mathematics